Profinite homotopy theory.

Quick, Gereon

Documenta Mathematica (2008)

  • Volume: 13, page 585-612
  • ISSN: 1431-0643

How to cite


Quick, Gereon. "Profinite homotopy theory.." Documenta Mathematica 13 (2008): 585-612. <>.

author = {Quick, Gereon},
journal = {Documenta Mathematica},
keywords = {profinite completion; profinite homotopy groups; étale homotopy type of schemes},
language = {eng},
pages = {585-612},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {Profinite homotopy theory.},
url = {},
volume = {13},
year = {2008},

AU - Quick, Gereon
TI - Profinite homotopy theory.
JO - Documenta Mathematica
PY - 2008
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 13
SP - 585
EP - 612
LA - eng
KW - profinite completion; profinite homotopy groups; étale homotopy type of schemes
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.